# SDR DALA2015021101198

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EVIDENCE OF REWORK ON FLOOR SUPPORT Y-160 BETWEEN FRAMES 68 AND 70.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG NR D53472000.
